# SDR VNAA0706016

- Difficulty date: June 29, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 8,011 hours, 7,696 cycles
- Engine: Ge CF348C1
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811813
- Part serial: 0371
- Condition: Failed
- Location: Fuel Qty
- Part time: 5,320 hours, 5,271 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FUEL CHANNEL 1/2 CAUTION MESSAGE SHORTLY AFTR TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FUEL QUANTITY COMPUTER IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 28-41-22-400-801.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
